# SDR QXEA9700544

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 33513C20
- Condition: Failed
- Location: P. A. System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - WHEN EMERGENCY LIGHTS SELECTED ON, P. A. CALL AND CHIMES ARE NOT FUNCTIONAL.  REPLACED WIRE 3351-3C20, OPERATIONAL CHECK GOOD.
